hey...hows the bromocriptine doing for you?
i started feeling some side effects after 4-5 months after taking it. I felt my body getting really warm and my head was feeling really cold. im not 100% sure if it was because of the bromo but the endo told me to stop taking it. I been off of it for 3 weeks. Dont feel the side effects anymore. So i dont know if i was taking a med that i didnt really need. I read that your suppose to fast & no sexual activity before testing prolactin. Maybe that is why my prolactin level was a little elevated? I was also told that the bromo might not of even be needed since my level was only slightly elevated (22). I did not have a tumor and it should be a concern if its over 30. It could also mean since our testosterone is low so prolactin is a bit elevated. My endo told me to come back in 2 months to do blood work.. LOL... so you can see he cant really do much for me except keep doing blood work. My testosterone aint magically gonna go up by itself. Something is wrong. So i decided to see an expert about this. I really didnt want to delay any longer.
Sorry i dont know about the low carb + bromo. Im sure others can help you with that.